# SDR SWAA2022030125619

- Difficulty date: March 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER WEIGHT; FWD LH AND RH SIDES HAVE AREAS OF CORROSION. / REMOVED AND REPLACED RUDDER BALANCE WEIGTH I/A/W SRM 55-40-02 AND BEOING DWG # 173A5001 REV. F. BALANCE WEIGHT P/N: 173A5103-1 ATAG # WN9812
